Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 168, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2009, 6:23 AM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2009, 6:23 AM EDT (10:23 UTC)
- Expired
- Apr 13, 2009, 7:02 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Stewart County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:00 AM EDT | TSTM WND DMG | Richland, GA | SEVERAL TREES AND LIMBS DOWN. TREES HIT POWER LINES CAUSING POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:33 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1940 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 131023
SVRFFC
GAC053-259-131130-
/O.NEW.KFFC.SV.W.0168.090413T1023Z-090413T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 AM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
STEWART COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 730 AM EDT
* AT 622 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 21 MILES WEST OF LUMPKIN...MOVING EAST
AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORENCE MARINA STATE PARK...LOUVALE...LUMPKIN...RICHLAND AND
CUSSETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.
&&
LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
3210 8505 3214 8505 3217 8503 3219 8497
3222 8496 3222 8493 3227 8490 3237 8466
3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1023Z 255DEG 20KT 3204 8514
$$2 follow-up statements
000
WWUS52 KFFC 131037
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 AM EDT MON APR 13 2009
GAC053-259-131130-
/O.CON.KFFC.SV.W.0168.000000T0000Z-090413T1130Z/
STEWART GA-CHATTAHOOCHEE GA-
637 AM EDT MON APR 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR SOUTHERN CHATTAHOOCHEE AND STEWART COUNTIES...
AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE MARINA STATE PARK
AND OMAHA...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANFORD...OMAHA...PROVIDENCE CANYON STATE PARK...LUMPKIN...
WESTVILLE...CHARLES...LOUVALE...TROUTMAN...JAMESTOWN/SOUTH FORT
BENNING...BROOKLYN...RICHLAND...RENFROE...CHRISTOPHER...MANTA AND
CUSSETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.
&&
LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
3210 8505 3214 8505 3217 8503 3219 8497
3222 8496 3222 8493 3227 8490 3237 8466
3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1037Z 244DEG 18KT 3211 8508
$$000
WWUS52 KFFC 131102
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 AM EDT MON APR 13 2009
GAC053-259-131113-
/O.CAN.KFFC.SV.W.0168.000000T0000Z-090413T1130Z/
STEWART GA-CHATTAHOOCHEE GA-
702 AM EDT MON APR 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATTAHOOCHEE AND
STEWART COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.
LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
3210 8505 3214 8505 3217 8503 3219 8497
3222 8496 3222 8493 3227 8490 3237 8466
3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1103Z 244DEG 18KT 3217 8494
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:40 AM EDT, 43 minutes earlier.
Area forecast discussion, Apr 13, 5:40 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT MON APR 13 2009 .SHORT TERM /TODAY THROUGH WEDNESDAY/... STRONG WINDS DEVELOPING ON THE TRAILING EDGE OF THE APPROACHING WIDESPREAD STRATIFORM PRECIPITATION SHIELD EARLY THIS MORNING OVER NORTHERN/CENTRAL ALABAMA NOW STARTING TO EXPAND INTO THE HIGHER TERRAIN OF NORTHWEST GEORGIA. CLASSIC SETUP FOR GRAVITY WAVE HIGH WIND EVENT WITH UPPER DIFFLUENT V-PATTERN WITH SURFACE LOW TO THE NORTHWEST. BIRMINGHAM LAST HOUR REPORTED GUST TO 37 KNOTS AND SEVERAL OTHER SITES INTO FAR NERN AL SHOW GUSTS TO 35 KTS. EXPECT THE HIGHEST RIDGES TO SEE STRONGER WINDS. THUS...UPGRADED TO A HIGH WIND WARNING OVER FAR NWRN GA AND EXPANDED WIND ADVISORY TO INCLUDE MUCH OF NORTH GA AND INTO WEST CENTRAL GA. NEXT IMMEDIATE CONCERN IS ON THE SOUTHERN EDGE OF THE STRATIFORM PRECIP...THE STRONGER CONVECTION. ACTIVITY SEEMS TO BE WEAKENING AS IT OUTRUNS THE INSTABILITY AXIS AND APPROACHES WEST CENTRAL GA FROM ALABAMA AS OF 3 AM. OVER THE NEXT FEW HOURS THOUGH...THE 500 J/KG INSTABILITY SHOULD SHIFT EASTWARD POTENTIALLY ALLOWING FOR AN ISOLATED SEVERE THREAT THIS MORNING ALONG AND SOUTH OF A CSG-MCN LINE. THIS SHOULD BE THE PRIMARY FOCUS FOR SEVERE THROUGH MUCH OF THE DAY TODAY...MAINLY OVER THOSE SOUTHERN PORTIONS OF OUR FORECAST AREA...THOUGH CANNOT RULE OUT MORE ISOLATED SEVERE JUST AHEAD OF THE FRONT IN THE WEST/NORTHWEST TONIGHT. THE FRONT WILL MOVE THROUGH NORTH/CENTRAL GA TUESDAY MORNING. HIGH PRESSURE BUILDING IN LATE TUESDAY WILL CONTINUE TO SLIDE TOWARD US FROM THE NORTHWEST THROUGH WEDNESDAY. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... GLOBAL MODELS SHOW THE SURFACE HIGH PASSING OUR LONGITUDE ON THURSDAY WITH THE UPPER LEVEL RIDGE AXIS FOLLOWING ON FRIDAY. WITH THE UPPER RIDGE TO OUR EAST BY SATURDAY AND FLOW TURNING SOUTHWESTERLY ALOFT...SEVERAL SHORTWAVES WILL RIPPLE THROUGH THE AREA AND WARM ADVECTION WILL PULL LOW LEVEL MOISTURE BACK INTO GEORGIA. THUNDERSTORM POTENTIAL EXPECTED TO INCREASE ON SUNDAY WITH WARM FRONT SITUATED ACROSS THE LOCAL AREA...AHEAD OF THE NEXT SIGNIFICANT LOW PRESSURE SYSTEM. 07 && .AVIATION... AREA OF SHRA/TSRA MOVING THROUGH THIS MORNING AHEAD OF THE WARM FRONT. MVFR CIGS/VSBYS ACROSS MOST OF THE AREA. THIS SHOULD REMAIN FAIRLY STEADY WITH A SLOWLY LOWERING PATTERN THROUGH THE DAY AS MOISTURE INCREASES WITH THE WARM FRONT...EVENTUALLY TO IFR EVERYWHERE THOUGH GUIDANCE DISAGREES ON TIMING...BUT GENERALLY THINKING SOMETIME AROUND SUNSET. SHOULD SEE CONTINUED TSRA THIS MORNING WITH A POSSIBLE BREAK IN THE METRO SITES THIS EVENING...WITH A SECOND ROUND OF CONVECTION TONIGHT. CSG/MCN WILL SEE PROLONGED TSRA CHANCES TODAY MOVING OUT LATE TONIGHT. WINDS SHOULD REMAIN OUT OF THE EAST AND INCREASE THIS AFTERNOON TO UP TO 15KT AS HIGH WEDGES DOWN THE APPALACHIANS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 56 67 43 68 / 100 50 30 10 5 ATLANTA 66 56 66 43 66 / 90 50 30 5 5 BLAIRSVILLE 58 49 60 38 63 / 80 50 50 10 10 CARTERSVILLE 66 53 64 39 64 / 90 60 40 10 5 COLUMBUS 74 59 70 46 73 / 100 70 30 5 5 GAINESVILLE 59 54 65 44 65 / 90 50 40 10 5 MACON 70 60 73 45 73 / 100 80 30 5 5 ROME 69 55 65 43 67 / 80 60 30 10 5 PEACHTREE CITY 67 55 66 40 68 / 100 50 30 5 5 VIDALIA 74 61 73 50 73 / 80 80 40 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CHEROKEE...CLAYTON...COBB...COWETA... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FORSYTH... GILMER...GWINNETT...HALL...HARALSON...HEARD...LUMPKIN...MURRAY... NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WHITE. TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...MARION...MUSCOGEE...STEWART...WEBSTER. HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...GORDON...WALKER... WHITFIELD. &&
Hazardous weather outlook, Apr 13, 4:39 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 AM EDT MON APR 13 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 439 AM EDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT... ESPECIALLY ACROSS CENTRAL GEORGIA. STRONG WINDS ARE EXPECTED IN PORTIONS OF NORTHWEST GEORGIA THIS MORNING. .SYNOPSIS... AN AREA OF LOW PRESSURE NEAR MEMPHIS THIS MORNING WILL MOVE EAST TODAY. A WARM FRONT WILL LIFT NORTH ACROSS THE STATE WHILE THE TRAILING COLD FRONT MOVES INTO THE DEEP SOUTH. IN THE MEANTIME... A COOL...STABLE RIDGE OF HIGH PRESSURE WILL WEDGE DOWN THE EASTERN SLOPES OF THE APPALACHIANS. .PRIMARY HAZARDS... ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A LINE FROM LA GRANGE TO FORSYTH TO LOUISVILLE. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE FROM ATHENS TO SUWANEE TO BLUE RIDGE. .DISCUSSION... WINDS ACROSS MOST OF THE AREA WILL SWING AROUND TO THE SOUTHEAST AHEAD OF THE APPROACHING COLD FRONT. THIS WILL INCREASE MOISTURE AND INSTABILITY ACROSS MOST OF THE REGION ESPECIALLY ACROSS PORTIONS OF CENTRAL GEORGIA. CAPES WILL RANGE BETWEEN 400 AND 800 ACROSS CENTRAL GEORGIA...MAINLY THIS AFTERNOON. WITH THE INCREASING INSTABILITY...THE APPROACHING COLD FRONT...AND THE UPPER LEVEL DISTURBANCE...SEVERE STORMS WILL BE POSSIBLE ACROSS A GOOD PORTION OF NORTH AND CENTRAL GEORGIA. HOWEVER...IN NORTHEAST GEORGIA WHERE THE COOL WEDGE OF HIGH PRESSURE IS IN PLACE...THE ATMOSPHERE WILL LIKELY NOT DESTABILIZE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS. THERE WILL LIKELY BE TWO ROUNDS OF THUNDERSTORMS. ONE THIS MORNING AS A SQUALL LINE MOVES THROUGH CENTRAL GEORGIA... AND ANOTHER THIS AFTERNOON INTO TONIGHT AS THE COLD FRONT APPROACHES. IN ADDITION...A SMALL AREA OF HIGH PRESSURE BEHIND THE SHOWERS MOVING THROUGH NORTH GEORGIA THIS MORNING WILL ALLOW THE PRESSURE GRADIENT TO TIGHTEN. SOUTHEASTERLY WINDS WILL INCREASE THIS MORNING TO BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH...WITH HIGHER GUSTS IN THE HIGHEST ELEVATIONS. THESE STRONG WINDS WILL LIKELY KNOCK DOWN A FEW TREES AND POWERLINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN ON SUNDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. IN ADDITION...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 13, 4:43 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM NON-TSTM WND DMG 2 W TRENTON 34.87N 85.54W
04/13/2009 DADE GA TRAINED SPOTTER
WINDS ESTIMATED AT 50-60 MPH. SEVERAL TREES DOWN.
ELECTRIC TRANSFORMERS EXPLODING BOTH NORTH AND SOUTH OF
LOCATION.
&&
NMAYESSpecial weather statement, Apr 13, 5:32 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 AM EDT MON APR 13 2009 GAZ053-054-056-067-068-131015- 532 AM EDT MON APR 13 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN PIKE...MERIWETHER... SPALDING...COWETA AND FAYETTE COUNTIES UNTIL 615 AM EDT... AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOOSTER...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PIKE... MERIWETHER...SPALDING...COWETA AND FAYETTE COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKY MOUNT... LUTHERSVILLE...WOOSTER...GAY...ALVATON...HARALSON...HILLTOP... HOLLONVILLE...DIGBEY...BROOKS...WILLIAMSON...BIRDIE...EXPERIMENT... HIGHLAND MILLS AND VAUGHN.
Local storm report, Apr 13, 6:21 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM NON-TSTM WND DMG CHATSWORTH 34.77N 84.77W
04/13/2009 MURRAY GA PUBLIC
BETWEEN 5 AND 10 TREES DOWN...ESTIMATED 40-50 MPH WINDS.
&&
TDPThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:16 AM EDT | Wind Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 27 more | 8 hr |
| Apr 13, 3:28 AM EDT | High Wind Warning | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 15 more | 7 hr |
| Apr 13, 9:33 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Sumter | 42 min |
| Apr 13, 9:56 AM EDT | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 49 more | 4 hr |
| Apr 13, 10:16 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 44 min |
| Apr 13, 11:34 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 21 hr |
| Apr 13, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 65 min |
| Apr 13, 12:44 PM EDT | Tornado Warning | FFC | Telfair | 48 min |
| Apr 13, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Apr 13, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.